A website to provide support for people who have or have had any type of cancer, for their caregivers and for their family members.
Page 3 of 3 FirstFirst 123
Results 21 to 22 of 22

Thread: Need help: Persistent itching, possible chemo side effect?

  1. #21
    Newbie New User
    Join Date
    Jan 2019
    Posts
    1

    I know this is an OLD thread, but Thank You to Everyone

    Quote Originally Posted by joepet View Post
    Ah, Vincera. One of the saddest things about being a regular here is when people disappear, and you never know how they're getting along.
    I've read over all the posts and have a few things in mind to try. I've completed 8 cycles of chemo. 4 weeks after when I started growing hair back, I developed this crazy full body itch. It's weird cause it mainly seems to be more severe at night. Anyway I'm gonna try some of the suggestions. Thank you all again. God Bless

  2. #22
    Experienced User
    Join Date
    Nov 2017
    Posts
    64
    Hi DrcJr77 , not sure if my experience it helps or not, but will share anyway.

    When my wife was doing Radio ( so that would have to be around 4/5 weeks after finishing 6x R-CHOP ) she had a massive itching ( skin looked red as it was allergic to something ) in the full body with swollen hands/ankles etc....
    Of course we were in panic, but we did some steroid and kept the radio plan.

    Doctors suspected it was viral and after one/two weeks it dissapear never to return.

    Hope you are better.
    Nov/17 : Wife 36y diagnosed DLBC NHL in the Breast ( Stage 1AE )
    Nov/17 : Started 6 x RCHOP 21 ( finished Mar 2018 )
    Apr/18 : PET/CT early April confirmed in Complete Metabolic Response
    On to 15x Radiation ( total of 30Gys )
    May/18: Rads done
    Ago/18: 3x HDMTx completed!
    ... on to follopw ups...

 

Similar Threads

  1. Side effect/Ed
    By carmela in forum Prostate Cancer Forum
    Replies: 3
    Last Post: 08-18-2011, 12:52 AM
  2. Dad's sudden leg pain, depression, - chemo side effect?
    By fightingfordad in forum Lung Cancer Forum
    Replies: 1
    Last Post: 05-02-2011, 12:41 PM
  3. is this a side effect of chemo(gemzar nd carboplatin)?
    By Vikas in forum Lung Cancer Forum
    Replies: 1
    Last Post: 06-02-2009, 09:24 PM
  4. Chemo / or Medicine - Side Effect: Disquietness/restlessness
    By markusranz in forum Pancreatic Cancer Forum
    Replies: 5
    Last Post: 04-04-2009, 06:40 PM
  5. "?" Side Effect of Chemo
    By Trudy in forum Lung Cancer Forum
    Replies: 10
    Last Post: 12-06-2008, 04:25 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •